Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 113, NWS Pittsburgh, PA

December 9, 2009Forest County, Venango County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Dec 9, 2009, 1:09 PM EST for Forest County, Venango County, Pennsylvania. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 9, 2009, 1:09 PM EST (18:09 UTC)
Expired
Dec 9, 2009, 1:30 PM EST
In force
21 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Forest County, PA, Venango County, PA

The radar

The Pittsburgh radar (KPBZ), 131 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2009-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2009-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 969 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
444 m above ground
0-6 km bulk shear
102 kt
0-1 km storm-relative helicity
969 m²/s²
0-3 km storm-relative helicity
905 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPBZ 091809
SVRPBZ
PAC053-121-091830-
/O.NEW.KPBZ.SV.W.0113.091209T1809Z-091209T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
109 PM EST WED DEC 9 2009

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN VENANGO COUNTY IN NORTHWEST PENNSYLVANIA...
  NORTHWESTERN FOREST COUNTY IN NORTHWEST PENNSYLVANIA...

* UNTIL 130 PM EST

* AT 109 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  HUNTER...MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   OIL
  CREEK STATE PARK...                     TIONESTA...
  WEST HICKORY...       KELLETTVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

&&

LAT...LON 4154 7915 4137 7960 4151 7975 4164 7955
      4163 7919
TIME...MOT...LOC 1810Z 232DEG 42KT 4150 7957

$$
1 follow-up statement
000 
WWUS51 KPBZ 091815
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
115 PM EST WED DEC 9 2009

PAC053-121-091830-
/O.CON.KPBZ.SV.W.0113.000000T0000Z-091209T1830Z/
VENANGO PA-FOREST PA-
115 PM EST WED DEC 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EST
FOR FOREST AND VENANGO COUNTIES...

AT 111 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS 
LOCATED NEAR PRESIDENT...MOVING NORTHEAST AT 50 MPH. THIS STORM HAS 
A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   OIL
  CREEK STATE PARK...                     TIONESTA...
  WEST HICKORY...       KELLETTVILLE...

LAT...LON 4154 7915 4137 7960 4151 7975 4164 7955
      4163 7919
TIME...MOT...LOC 1814Z 232DEG 42KT 4151 7950

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 9, 11:49 AM EST, 1 hour 20 minutes earlier.

Area forecast discussion, Dec 9, 11:49 AM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1149 AM EST WED DEC 9 2009

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE AREA THIS AFTERNOON...WITH
SCATTERED TO NUMEROUS SHOWERS. VERY WINDY CONDITIONS WILL
CONTINUE THROUGH TONIGHT. SHARPLY COLDER TEMPERATURES AND
SCATTERED SNOW SHOWERS WILL PREVAIL TONIGHT THROUGH THE END
OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
A COLD FRONT IS ENTERING EASTERN OHIO...WITH A BAND OF SHOWERS
ALONG/JUST AHEAD OF THE BOUNDARY. A FEW LIGHTNING STRIKES HAVE
BEEN OBSERVED ACROSS NORTHERN/EAST CENTRAL OHIO...THUS WILL
INCLUDE ISOLATED TSTMS FOR THE AREA THROUGH THE AFTERNOON AS
THE FRONT CROSSES THE AREA. WINDS ARE INCREASING ONCE AGAIN
AS THE FRONT MOVE ACROSS...SO WILL KEEP THE WIND ADVISORY
FOR ALL AREAS THROUGH THIS EVENING...AND ACROSS AREAS EAST
OF PIT THROUGH THE OVERNIGHT.

REMAINING PRECIP WILL CHANGE TO SNOW SHOWERS TNGT...WITH UPSLOPE
AND LAKE ENHANCED SNOW SHOWERS LIKELY. WITH THE FLOW W/SW...THINK
ACCUMS WILL REMAIN UNDER ADVISORY CRITERIA.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
WINDS AND PRECIP WILL GRADUALLY DIMINISH THURSDAY INTO FRIDAY AS
HIGH PRESSURE BUILDS INTO THE REGION FROM THE SOUTHWEST. MUCH
COLDER AIR WILL WORK ACROSS THE REGION...APPROXIMATELY 10-15
DEGREES BELOW NORMAL. WITH 10-20 MPH WINDS CONTINUING THURSDAY
NIGHT INTO FRIDAY...WIND CHILL TEMPERATURES WILL FALL TO AROUND
ZERO THURSDAY NIGHT FOR THE LOWLANDS...AND ZERO TO 10 BELOW FOR
THE HIGHER ELEVATIONS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
SURFACE HIGH PRESSURE WILL SLIDE ACROSS THE REGION ON SATURDAY. A
WEAK SYSTEM WILL BRING AN INCREASE IN MOISTURE AND A SMALL CHANCE OF
SNOW SHOWERS SATURDAY NIGHT AND EARLY SUNDAY. THE NEXT SYSTEM
APPROACHING FROM THE WEST EARLY NEXT WEEK WILL BRING SLIGHT CHANCE
POPS TO THE UPPER OHIO VALLEY LATE MONDAY INTO TUESDAY.

TEMPERATURES ARE EXPECTED TO BE A FEW DEGREES BELOW NORMAL FOR MUCH
OF THE EXTENDED PERIOD.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THE COLD FRONT WILL CROSS THE AREA THIS AFTERNOON...WITH SCATTERED
TO NUMEROUS SHWRS. VFR TO MVFR WILL PREVAIL...WITH IFR CONDITIONS
POSSIBLE IN HEAVIER PRECIPITATION.

WINDS WILL ALSO BE AN ISSUE AT ALL SITES. AS THE COLD FRONT
APPROACHES/PASSES...WINDS SHOULD BEGIN TO MIX DOWN TO THE SURFACE.
WIND GUSTS TO 40 KT AT ALL SITES THIS AFTERNOON AND EVENING MAY
STILL BE A CONSERVATIVE ESTIMATE...WITH THE POSSIBILITY OF 50 KT
GUSTS NOT OUT OF THE QUESTION.

WINDS WILL GRADUALLY DIMINISH ON THURSDAY. GENERALLY VFR CONDITIONS
IS EXPECTED AS HIGH PRESSURE BUILDS IN FRIDAY AND MOVES EAST ACROSS
THE REGION DURING THE WEEKEND.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR MDZ001.
OH...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR OHZ039>041-
     048>050-057>059-068-069.
PA...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR PAZ007-008-013-
     014-020-021-029-031.
     WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR PAZ009-015-016-022-
     023-030-032.
WV...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR WVZ001>004-012-
     021-022.
     WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR WVZ023-041.

&&
Hazardous weather outlook, Dec 9, 9:13 AM EST, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
913 AM EST WED DEC 9 2009

OHZ039>041-048>050-057>059-068-069-PAZ007-008-013-014-020-021-029-
031-WVZ001>004-012-021-022-101415-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-LAWRENCE-
BUTLER-BEAVER-ALLEGHENY-WASHINGTON-GREENE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
913 AM EST WED DEC 9 2009

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ009-015-016-022-023-030-032-WVZ023-041-101415-
GARRETT-FOREST-CLARION-JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND-
FAYETTE-PRESTON-TUCKER-
913 AM EST WED DEC 9 2009

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Dec 9, 11:55 AM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1155 AM EST WED DEC 9 2009

PAZ007>009-013>015-091800-
BUTLER PA-CLARION PA-FOREST PA-LAWRENCE PA-MERCER PA-VENANGO PA-
1155 AM EST WED DEC 9 2009

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
BUTLER...VENANGO...FOREST...CLARION...MERCER AND LAWRENCE...

AT 1153 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 5 MILES EAST OF HERMITAGE...MOVING
NORTHEAST AT 50 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING PEA
SIZED HAIL...IN ADDITION TO WIND GUSTS TO 50 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  NEW WILMINGTON...     NEW CASTLE...         HERMITAGE...
  MERCER...             GROVE CITY...         FREDONIA...
  STONEBORO...          CLINTONVILLE...
  MAURICE K GODDARD STATE PARK...             KENNERDELL...
  POLK...               SUGARCREEK...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Dec 9, 12:01 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1201 PM EST WED DEC 9 2009

OHZ041-050-PAZ007-008-013-014-020-022-WVZ001-091800-
ARMSTRONG PA-BEAVER PA-BUTLER PA-COLUMBIANA OH-HANCOCK WV-JEFFERSON
OH-LAWRENCE PA-MERCER PA-VENANGO PA-
1201 PM EST WED DEC 9 2009

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
COLUMBIANA...JEFFERSON...ARMSTRONG...BEAVER...BUTLER...VENANGO...
MERCER...LAWRENCE AND HANCOCK...

AT NOON EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS OVER WELLSVILLE...MOVING NORTHEAST AT
50 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING PEA SIZED
HAIL...IN ADDITION TO WIND GUSTS TO 50 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  TOMLINSON RUN STATE PARK...                 NEW MANCHESTER...
  NEW CUMBERLAND...     WELLSVILLE...         HAMMONDSVILLE...
  NEWELL...             EAST LIVERPOOL...     CHESTER...
  BEAVER CREEK STATE PARK...                  SHIPPINGPORT...
  BLACKHAWK...          EAST PALESTINE...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Dec 9, 12:41 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1241 PM EST WED DEC 9 2009

PAZ021-029>032-091815-
ALLEGHENY PA-FAYETTE PA-GREENE PA-WASHINGTON PA-WESTMORELAND PA-
1241 PM EST WED DEC 9 2009

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
FAYETTE...WASHINGTON...ALLEGHENY...WESTMORELAND AND GREENE...

AT 1240 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 7 MILES SOUTH OF WASHINGTON...MOVING
NORTHEAST AT 50 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND
GUSTS TO 50 MPH...IN ADDITION TO PEA SIZED HAIL.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  SWARTS...             WASHINGTON...         MARIANNA...
  BENTLEYVILLE...       MCMURRAY...           CHARLEROI...
  BETHEL PARK...        MONESSEN...           BELLE VERNON...
  MONONGAHELA...        DONORA...             BALDWIN...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Dec 9, 12:46 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1246 PM EST WED DEC 9 2009

OHZ041-PAZ007-013-014-020-WVZ001-091815-
BEAVER PA-BUTLER PA-COLUMBIANA OH-HANCOCK WV-LAWRENCE PA-MERCER PA-
1246 PM EST WED DEC 9 2009

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
COLUMBIANA...BEAVER...BUTLER...MERCER...LAWRENCE AND HANCOCK...

AT 1244 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 5 MILES SOUTHWEST OF EAST PALESTINE...
MOVING NORTHEAST AT 50 MPH. THESE STORMS WILL BE CAPABLE OF
PRODUCING WIND GUSTS TO 50 MPH...IN ADDITION TO PEA SIZED HAIL.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  NEWELL...             CHESTER...            EAST LIVERPOOL...
  BEAVER CREEK STATE PARK...                  BLACKHAWK...
  EAST PALESTINE...     BEAVER FALLS...       ELLWOOD CITY...
  FOMBELL...            NEW CASTLE...         ZELIENOPLE...
  MCCONNELLS MILL...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Local storm report, Dec 9, 1:01 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
101 PM EST WED DEC 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             SUGARCREEK              41.44N 79.81W
12/09/2009  E1.00 INCH       VENANGO            PA   EMERGENCY MNGR

            QUARETER SIZED HAIL REPORTED IN SUGARCREEK BORO.

1235 PM     TSTM WND DMG     SUGARCREEK              41.44N 79.81W
12/09/2009                   VENANGO            PA   EMERGENCY MNGR

            TREES AND POWER LINES REPORTED DOWN IN SUGARCREEK BORO.

1240 PM     TSTM WND DMG     BARKEYVILLE             41.20N 79.98W
12/09/2009                   VENANGO            PA   EMERGENCY MNGR

            TREES REPORTED DOWN AROUND THE TOWN.

&&

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 11:41 AM ESTRiver Flood AdvisoryPBZAllegheny21 hr
Dec 9, 12:18 PM ESTSevere Thunderstorm WarningPBZVenango27 min
Dec 9, 12:30 PM ESTTornado WarningPBZVenango30 min
Dec 9, 1:00 PM ESTHigh Wind WarningPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Forest and 6 more8 hr
Dec 9, 1:05 PM ESTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson25 min
Dec 9, 1:07 PM ESTSevere Thunderstorm WarningPBZArmstrong, Indiana, Westmoreland53 min
Dec 9, 1:29 PM ESTSevere Thunderstorm WarningPBZFayette, Indiana, Westmoreland31 min
Dec 9, 3:05 PM ESTSevere Thunderstorm WarningPBZArmstrong, Clarion, Jefferson40 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.